# SDR USAA970246

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Part time: 40,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 VISUAL INSPECTION, FOUND A 1 INCH DENT ON FRAME STATION 1540 BETWEEN S25R AND S26R.  REMOVED DAMAGE AND INSTALLED DOUBLER PER REPAIR DOCUMENT SRM 53-00-07.  (M)
